# SDR QXEA200501133

- Difficulty date: July 23, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 17,874 hours, 25,945 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 STANDBY HYDRAULIC PRESSURE READS ZERO AFTER SWITCH SELECTED TO NR 1.  MAINTENANCE REPLACED RELAY 292-K5, NR 1 STANDBY HYDRAULIC PUMP OPERATES NORMALLY AS PER AMM 29-11-17-710-801.  CIRCUIT BREAKER REMAINED SET.  AIRCRAFT RETURNED TO SERVICE.
